Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 87, NWS Tulsa, OK

September 21, 2025Haskell County, Muskogee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 21, 2025, 6:16 PM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2025, 6:16 PM CDT (23:16 UTC)
Expired
Sep 21, 2025, 8:30 PM CDT
In force
2 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

374 
WGUS54 KTSA 212316
FFWTSA
OKC061-101-135-220130-
/O.NEW.KTSA.FF.W.0087.250921T2316Z-250922T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
616 PM CDT Sun Sep 21 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Muskogee County in east central Oklahoma...
  Southwestern Sequoyah County in east central Oklahoma...
  Northeastern Haskell County in southeastern Oklahoma...

* Until 830 PM CDT.

* At 616 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Vian...                            Webbers Falls...
  Tamaha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3549 9518 3549 9489 3535 9489 3534 9518

FLASH FLOOD...RADAR INDICATED

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 12:38 PM CDT, 5 hours 38 minutes earlier. Its key messages:

  • Issued at 1238 PM CDT Sun Sep 21 2025
  • Scattered showers and a few thunderstorms will spread across eastern Oklahoma this afternoon. Thunderstorms will increase during the afternoon and into the evening as the precipitation moves into western Arkansas. The stronger storms will pose a local flash flood concern in some areas, along with strong gusty winds.
  • Daily shower and thunderstorm chances continue into Wednesday or Thursday. There is a moderate chance of a more robust storm complex crossing the area from Monday night into Tuesday. A wider swath heavy rainfall could occur in the region on Tuesday.
  • Warm conditions continue through Monday, with temperatures then moderating into late week, falling slightly below normal.
Area forecast discussion, Sep 21, 12:38 PM CDT, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1238 PM CDT Sun Sep 21 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CDT Sun Sep 21 2025

 - Scattered showers and a few thunderstorms will spread across
eastern Oklahoma this afternoon.  Thunderstorms will increase during
the afternoon and into the evening as the precipitation moves into
western Arkansas. The stronger storms will pose a local flash flood
concern in some areas, along with strong gusty winds.

 - Daily shower and thunderstorm chances continue into Wednesday or
Thursday. There is a moderate chance of a more robust storm complex
crossing the area from Monday night into Tuesday. A wider swath
heavy rainfall could occur in the region on Tuesday.

 - Warm conditions continue through Monday, with temperatures then
moderating into late week, falling slightly below normal.

&&

.SHORT TERM...
(Through tonight )
Issued at 1238 PM CDT Sun Sep 21 2025

Diffluent flow aloft at the base of an upper level trough, and to
the north of an anticyclonically curving jet segment, will continue
to support upward motion over the area into tonight. Additionally, a
small-scale vort max is tracking across northeast Oklahoma with a
lobe of vorticity extending south into the Red River Valley. Patches
of rain area occurring with the system in our area now, with
scattered thunderstorms likely to develop ahead of it later today
and tonight as the system tracks into Arkansas. Locally heavy rain
and gusty winds will occur with stronger storms, with local flash
flood potential in the track of the stronger cells.

There is some concern that a storm induced boundary will be in place
this evening in southeast Oklahoma or northeast Texas that could be
a potential focus for a small zone of very heavy rain tonight as a
30 knot low-level jet from the southwest develops. This potential
would be disrupted if too many new storms develop and track further
south in Texas. The ceiling for rainfall is rather high in this
scenario. So while the current probability is low for this to unfold
as worst-case situation, the potential will need to be monitored
into tonight.

&&

.LONG TERM...
(Tomorrow through Sunday)
Issued at 1238 PM CDT Sun Sep 21 2025

Rising heights aloft and the associated shift of the upper-level jet
segment to the north will tend to reduce precipitation coverage with
time on Monday, a fairly strong upper-level system will approach the
area from the northwest on Monday night and Tuesday.  With that will
come the possibility for one or two storm complexes that should be a
more robust than the recent systems. If this setup evolves as
current data suggests, a more widespread swath of 3 to 5 inches of
rain could occur from Monday night into Tuesday night, with local
multi-day totals approaching 7 inches. These amounts would drive a
threat for more than local flash flooding and some river flooding.
Current data favor northwest Arkansas and adjacent portions of far
eastern Oklahoma for the heaviest rain potential.  But this could
easily shift a number of counties in any direction at this point.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Sun Sep 21 2025

VFR conditions will prevail through the first half of the
forecast, outside of storm activity. A convective wave will bring
periodic storm chances to the TAF sites this afternoon and
tonight. For the most part, prob30s were used to cover the more
favored time windows. Most guidance has no low cloud cover
tonight, but some data suggests there could be sub-VFR cigs.
Decided not to include any prevailing low cloud cigs in the TAFs
for now, but did include potential for MVFR cigs in W AR TAFs in
the prob30 groups.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  86  71  82 /  50  30  60  80
FSM   70  86  72  84 /  50  60  50  70
MLC   69  88  72  87 /  50  60  40  70
BVO   64  84  66  80 /  50  20  70  80
FYV   64  82  66  80 /  40  50  70  90
BYV   65  80  66  76 /  60  70  70  90
MKO   67  86  69  82 /  50  40  60  80
MIO   65  81  66  78 /  70  40  70  80
F10   66  87  69  84 /  60  50  50  80
HHW   69  89  72  90 /  30  40  20  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...30
Hazardous weather outlook, Sep 21, 3:50 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
350 PM CDT Sun Sep 21 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
350 PM CDT Sun Sep 21 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA....East-central Oklahoma
	ONSET....Now through 6pm.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Now... through tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA... .
	ONSET...Now... through tonight.

DISCUSSION...
A small zone favorable for supercell storm structure has developed
in east-central Oklahoma. Two severe thunderstorms developed in this
environment this afternoon. Both storms developed supercell
structure with some rotation. The storms are expected to move out of
that environment as they approach the Arkansas line. Until then,
strong winds and hail will accompany the storms.

Scattered thunderstorms will increase in parts of eastern Oklahoma
this afternoon and develop / move into western Arkansas later today
and tonight. Heavy rains and strong gusty winds will occur with the
stronger cells. An isolated gust near severe criteria is possible. A
local flash flood concern will exist with any stronger storm.

There is some concern that a storm induced boundary will be in place
this evening in southeast Oklahoma or northeast Texas that could be
a potential focus for a small zone of very heavy rain tonight as a
30 knot low-level jet from the southwest develops. This potential
would be disrupted if too many new storms develop and track further
south in Texas. The ceiling for rainfall is rather high in this
scenario. So while the current probability is low for this to unfold
as worst-case situation, the potential will need to be monitored
into tonight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY through SATURDAY...No Hazards.

EXTENDED DISCUSSION...
A fairly strong upper-level system will approach the
area from the northwest on Monday night and Tuesday.  With that will
come the possibility for one or two storm complexes that should be a
more robust than the recent systems. If this setup evolves as
current data suggests, a more widespread swath of 3 to 5 inches of
rain could occur from Monday night into Tuesday night, with local
multi-day totals approaching 7 inches. These amounts would drive a
threat for more than local flash flooding and some river flooding.
Current data favor northwest Arkansas and adjacent portions of far
eastern Oklahoma for the heaviest rain potential.  But this could
easily shift a number of counties in any direction at this point.

There would also be potential for a few severe storms.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and area responders should monitor the latest
information for Monday night and Tuesday. Given recent rains in
some areas, and the potential for excessive rains from Monday night
into Tuesday night, preparations for more widespread flooding issues
may need to happen on Monday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 21, 4:54 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CDT Sun Sep 21 2025

OKZ072-074-212230-
Haskell OK-Sequoyah OK-
454 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL AND
SOUTHWESTERN SEQUOYAH COUNTIES THROUGH 530 PM CDT...

At 454 PM CDT, Doppler radar indicated a strong thunderstorm over
Tamaha, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mc Key...                         Tamaha...
Sallisaw...

This includes Interstate 40 in Oklahoma between mile markers 297 and
305.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3532 9481 3530 9482 3532 9507 3544 9508
      3545 9506 3552 9481
TIME...MOT...LOC 2154Z 263DEG 14KT 3537 9496

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Sep 21, 5:14 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
514 PM CDT Sun Sep 21 2025

OKZ071-212245-
McIntosh OK-
514 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH COUNTY
THROUGH 545 PM CDT...

At 514 PM CDT, Doppler radar indicated a strong thunderstorm over
Lake Eufaula State Park, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Checotah...                       Lake Eufaula State Park...
Stidham...                        Onapa...
Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 254 and
273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3555 9535 3529 9535 3533 9539 3533 9540
      3530 9543 3529 9546 3530 9550 3529 9551
      3529 9569 3547 9572
TIME...MOT...LOC 2214Z 263DEG 22KT 3539 9562

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 21, 5:21 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
521 PM CDT Sun Sep 21 2025

OKZ072-074-212245-
Haskell OK-Sequoyah OK-
521 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL AND CENTRAL
SEQUOYAH COUNTIES THROUGH 545 PM CDT...

At 521 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Sallisaw, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Brushy Lake State Park...         Sallisaw...
Brushy...                         Mc Key...
Roland...                         Muldrow...
Gans...                           Vian...

This includes Interstate 40 in Oklahoma between mile markers 296 and
321, and between mile markers 323 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3535 9475 3536 9477 3535 9478 3532 9490
      3549 9498 3564 9467 3564 9462 3541 9450
TIME...MOT...LOC 2221Z 246DEG 19KT 3544 9486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 21, 5:22 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
522 PM CDT Sun Sep 21 2025

OKZ070-074-212300-
Haskell OK-Muskogee OK-
522 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN HASKELL AND SOUTHEASTERN
MUSKOGEE COUNTIES THROUGH 600 PM CDT...

At 522 PM CDT, Doppler radar indicated a strong thunderstorm over
Enterprise, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Enterprise...                     Porum...
Whitefield...                     Stigler...
Briartown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3516 9535 3516 9541 3524 9545 3528 9545
      3532 9538 3529 9535 3534 9535 3545 9513
      3520 9500 3512 9535
TIME...MOT...LOC 2222Z 246DEG 19KT 3523 9535

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 21, 5:29 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
529 PM CDT Sun Sep 21 2025

OKZ072-074-076-212300-
Haskell OK-Sequoyah OK-Le Flore OK-
529 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES THROUGH 600
PM CDT...

At 529 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northeast of Keota, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Keota...                          Scullyville...
Muldrow...                        Gans...
Spiro...                          Cowlington...
Sallisaw...

This includes Interstate 40 in Oklahoma between mile markers 309 and
320.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3520 9491 3538 9497 3550 9461 3524 9452
TIME...MOT...LOC 2229Z 255DEG 18KT 3531 9486

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 21, 6:11 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
611 PM CDT Sun Sep 21 2025

OKZ072-074-076-212345-
Haskell OK-Sequoyah OK-Le Flore OK-
611 PM CDT Sun Sep 21 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...
SOUTHWESTERN SEQUOYAH AND NORTHERN LE FLORE COUNTIES THROUGH 645 PM
CDT...

At 611 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Stigler, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea to dime size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Kanima...                         Sallisaw...
Keota...                          Tamaha...
Stigler...

This includes Interstate 40 in Oklahoma between mile markers 304 and
307.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3520 9513 3535 9515 3536 9514 3536 9516
      3537 9516 3538 9514 3538 9513 3537 9512
      3539 9511 3547 9479 3520 9474
TIME...MOT...LOC 2311Z 261DEG 18KT 3531 9507

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:05 PM CDTSevere Thunderstorm WarningTSAOsage40 min
Sep 20, 7:16 PM CDTSpecial Weather StatementTSAWashington44 min
Sep 20, 7:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Sep 20, 7:48 PM CDTSpecial Weather StatementTSARogers42 min
Sep 20, 8:01 PM CDTSpecial Weather StatementTSAWashington44 min
Sep 20, 8:08 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
Sep 20, 8:11 PM CDTSevere Thunderstorm WarningTSAOsage49 min
Sep 20, 8:37 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington49 min
Sep 20, 8:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Sep 20, 8:55 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa50 min
Sep 20, 9:13 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Sep 20, 9:26 PM CDTFlash Flood WarningTSARogers, Tulsa, Washington5 hr
Sep 20, 9:28 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
Sep 20, 9:42 PM CDTAreal Flood AdvisoryTSARogers, Tulsa4 min
Sep 20, 9:45 PM CDTSpecial Weather StatementTSARogers, Tulsa45 min
Sep 20, 9:46 PM CDTFlash Flood WarningTSARogers, Tulsa4 hr
Sep 20, 9:48 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa3 hr
Sep 20, 10:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner29 min
Sep 20, 10:22 PM CDTAreal Flood AdvisoryTSATulsa4 min
Sep 20, 10:26 PM CDTFlash Flood WarningTSATulsa4 hr
Sep 21, 2:19 PM CDTSpecial Weather StatementTSAMuskogee26 min
Sep 21, 2:26 PM CDTSpecial Weather StatementTSAWagoner34 min
Sep 21, 2:30 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner45 min
Sep 21, 2:42 PM CDTSpecial Weather StatementTSARogers33 min
Sep 21, 3:08 PM CDTSpecial Weather StatementTSAWagoner52 min
Sep 21, 3:11 PM CDTSevere Thunderstorm WarningTSAMuskogee49 min
Sep 21, 3:32 PM CDTSpecial Weather StatementTSAMuskogee28 min
Sep 21, 3:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee38 min
Sep 21, 3:40 PM CDTSpecial Weather StatementTSAMayes35 min
Sep 21, 3:56 PM CDTTornado WarningTSAMuskogee15 min
Sep 21, 4:08 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah52 min
Sep 21, 4:14 PM CDTSpecial Weather StatementTSADelaware46 min
Sep 21, 4:52 PM CDTSpecial Weather StatementTSAHaskell23 min
Sep 21, 4:54 PM CDTSpecial Weather StatementTSASequoyah36 min
Sep 21, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, Sequoyah32 min
Sep 21, 5:14 PM CDTSpecial Weather StatementTSAMcIntosh31 min
Sep 21, 5:20 PM CDTAreal Flood AdvisoryTSAHaskell, Muskogee, Sequoyah46 min
Sep 21, 5:21 PM CDTSpecial Weather StatementTSASequoyah24 min
Sep 21, 5:22 PM CDTSpecial Weather StatementTSAHaskell38 min
Sep 21, 5:29 PM CDTSpecial Weather StatementTSASequoyah31 min
Sep 21, 5:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
Sep 21, 5:44 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah31 min
Sep 21, 6:06 PM CDTFlash Flood WarningTSAHaskell, Muskogee, Sequoyah10 min
Sep 21, 6:08 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Muskogee, Sequoyah3 hr
Sep 21, 6:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah35 min
Sep 21, 6:11 PM CDTSpecial Weather StatementTSAHaskell34 min
Sep 21, 6:41 PM CDTSpecial Weather StatementTSASequoyah34 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.